# SDR USAA20100325SB038

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE FORWARD EMERGENCY MEGAPHONE WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY MEGAPHONE PER MM 25-60-00-0.  OPERATIONAL CHECK GOOD.
